Facebook Pixel

Why would i have more hot flashes and migrains?

By August 8, 2010 - 9:51am
Rate This

I have been having more hot flashes and migrains. I am also taking Pristiq for my depression. The doctor has been testing my FSH and at one testing it was 29 and the next time it was 3.
During that time, between the 2 blood test, i was taking estradiol. The Dr. took me of the pills. I was feeling alot better. Not headaches no hotflashe and another bonus my sex strive was wonderful. All has been lost. I am wanting to get back on the estradiol, but the Dr. wants me to stay off of it until my appointment which is in 2 weeks. I am in a delima of all the symptons or feeling better and making my husband happy. Also i think the blood work is wrong my hormones are screwed up. Help please

Add a Comment1 Comments

Can you explain why your doctor took you off of this medication, if it was helping your symptoms? Did you have any adverse reactions?

Also, if you think the blood work was not correct, you can ask to be re-tested. How do you think your hormones are "screwed up"? Have you had other tests done related to this?

August 8, 2010 - 7:35pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Hot Flashes

Get Email Updates

Related Topics

Hot Flashes Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!